# SDR NACA2024080600001

- Difficulty date: August 6, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 111,652 hours, 20,873 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Starter
- Part number: 5198588
- Part serial: 1233004
- Condition: Failed
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU FAIL TO START AFTER THREE ATTEMPTS. DEFERRED APU IAW MEL 49-11-01A CAT C.  FOUND STARTER INOP, REMOVED AND REPLACED STARTER OPS CHECK IN REF AMM 49-11-01.
